Local Attainability for Linear Control Systems
Differencialʹnye uravneniâ, Tome 39 (2003) no. 1, pp. 50-56
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_1_a6,
author = {S. N. Popova},
title = {Local {Attainability} for {Linear} {Control} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {50--56},
year = {2003},
volume = {39},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_1_a6/}
}
S. N. Popova. Local Attainability for Linear Control Systems. Differencialʹnye uravneniâ, Tome 39 (2003) no. 1, pp. 50-56. http://geodesic.mathdoc.fr/item/DE_2003_39_1_a6/